MathSciNet Relay Station
MathSciNet bibliographic data
MR2516252 39B82 (39B52 47H99)
Moradlou, Fridoun; Vaezi, Hamid; Eskandani, G. Zamani Hyers-Ulam-Rassias stability of a quadratic and additive functional equation in quasi-Banach spaces. Mediterr. J. Math. 6 (2009), no. 2, 233–248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement